# SDR SWAA2023050930636

- Difficulty date: April 24, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TEE SUPPORT P/N 146A9410-16 HAS CORROSION AROUND 1 FASTENER HOLE AFT CARGO TEE SUPPORT ASSY P/N 146A9401-4 HAS CORROSION AROUND 1 FASTENER HOLE<[01] ACCOMPLISHED PART TRANSACTION;[02] REMOVED CORROSION TO AFT CARGO TEE SUPPORT ASSY PER SRM 51-10-02-0G-0. EVALUATED AREA ORIGINAL MAT. 0.070'; MAT. REMOVED 0.018; MAT. REMAINING 0.052' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. RECEIVED NEW AFT CARGO TEE SUPPORT PART 146A9401-4 AND INSTALLED AT STA 772.6 PER SRM 51-40-02-0G-0.
